# SDR SWAA2022100678895

- Difficulty date: September 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: 141A1110
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS277 STR10R WL251.1 AT FWD GALLEY AREA 2022-486082 / [01] REPLACED TIE CLIP LOCATED ON BS277 STR10R WL251.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A1110; SHEET 18; REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED TIE CLIP LOCATED ON BS277 STR10R WL251.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A1110; SHEET 18; REV -. SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED RII
